# SDR 98UAL900481

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Condition: Failed
- Location: Outflow Valve
- Component: Nordmicro, 90231570381
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION 2 FAILURE DISPLAYED ON UPPER ECAM.  RESET CB PRESSURIZATION 1 THEN FAILED FOLLOWED BY ANOTHER NR 2 FAILURE.  MANUAL MODE  OK.  RETURNED TO LAX.  *S/D*  PROBLEM CAUSED BY THE OUTFLOW VALVE MOTOR.  REPLACED OUTFLOW VALVE MOTOR 10HL-3 PER MM 21-31-51-000-003 AND PERFORMED OPERATIONAL CHECK.  FAULT CLEARED AND SYSTEM OPERATES NORMAL.
